Results 1 to 2 of 2
  1. #1

    Clonazepam - is it making my husband worse

    Hi all, this is my first post but I'm in a really desperate situation and so far have found no help through internet searches. My husband has been taking clonazepam for a number of years for panic attacks/anxiety. Largely due to his condition we have been having a lot of marriage problems to the point he has recently left not just me but our 2 boys. He has no insight into the impact his condition has and I've recently been questioning the effectiveness of his medication.

    Currently he only takes the medication when anxious and can therefore take anywhere from none to 6 0.5mg tablets a day. From my recent reading this is a medication that is supposed to be taken on a more regular basis and shouldn't be decreased rapidly. I wonder if each time he stops taking it for a few days whether he is going through withdrawal. He gets very agitated, aggressive, short tempered, restless, irrational, can go from manic behaviours to depressive symptoms, just to name a few symtoms.

    I'm so worried about him because this isn't the husband i love and adore and I'm concerned it's the medication making a difficult situation worse. My kids are devastated at his leaving and he wont even talk to them about it.

    Any help would be appreciated.

    Thanks

  2. #2
    Join Date
    Jun 2010
    Posts
    386

    Re: Clonazepam - is it making my husband worse

    I'm so sorry for the situation you find yourself in.

    Who prescribes the Clonazepam that your husband takes now? If you can, I think you should persuade your husband to see a doctor about more regular medication, be it Clonazepam or some other. Doctors cannot break patient confidentiality by discussing patients even with close relatives, but they can listen. It might be worth your visiting, or writing to his doctor, so that the doctor is aware of what is happening.

    Please try not to search the internet. Not all information is correct or clearly explained.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Could Mirena be making me worse? Please help if you can
    By jessieblue in forum Female health issues
    Replies: 3
    Last Post: 13-08-11, 02:03
  2. Could the pill be making me worse??
    By fairyclairy in forum Symptoms
    Replies: 16
    Last Post: 21-07-10, 21:35
  3. Effexor just making me worse
    By Chris2000 in forum Medication
    Replies: 0
    Last Post: 18-02-10, 11:50
  4. Citalopram may be making me worse
    By NoPoet in forum Citalopram / Celexa
    Replies: 7
    Last Post: 28-11-09, 00:04
  5. controling husband making me worse (help)
    By gypsywomen in forum Social Anxiety
    Replies: 19
    Last Post: 03-07-09, 23:33

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •